# SDR UIEA201000058

- Difficulty date: January 15, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 104,134 hours, 20,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND CORROSION BETWEEN BS 2020 AND 2040 AT S 46L.  CORROSION WAS BLENDED OUT AS PER EO 4752B242.
